Alert archive / Michigan / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 50, NWS Marquette, MI

August 22, 2016Gogebic County, Ontonagon County, Michigan

NWS Marquette, MI issued this severe thunderstorm warning at Aug 22, 2016, 5:30 PM CDT for Gogebic County, Ontonagon County, Michigan. It was in force for 22 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2016, 5:30 PM CDT (22:30 UTC)
Expired
Aug 22, 2016, 5:52 PM CDT
In force
22 min
Issued by
NWS Marquette, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Gogebic County, MI, Ontonagon County, MI

The radar

The Marquette radar (KMQT), 155 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 5:40 PM CDTHAIL 0.886 Sse Merriweather, MIOBSERVED MARBLE TO NICKEL SIZE HAIL ON THE WEST SHORE OF LAKE GOGEBIC.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.5 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2016-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2016-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1363 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

905 
WUUS53 KMQT 222230
SVRMQT
MIC053-131-222315-
/O.NEW.KMQT.SV.W.0050.160822T2230Z-160822T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MARQUETTE MI
630 PM EDT MON AUG 22 2016

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GOGEBIC COUNTY IN WESTERN UPPER MICHIGAN...
  SOUTHWESTERN ONTONAGON COUNTY IN WESTERN UPPER MICHIGAN...

* UNTIL 715 PM EDT/615 PM CDT/

* AT 629 PM EDT/529 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  NORTHERN LAKE GOGEBIC...OR 22 MILES EAST OF IRONWOOD...MOVING EAST
  AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  BERGLAND...NORTHERN LAKE GOGEBIC...MERRIWEATHER...EWEN AND LAKE
  GOGEBIC STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 4639 8981 4658 8979 4662 8921 4636 8921
TIME...MOT...LOC 2229Z 270DEG 30KT 4648 8969 

HAIL...1.00IN
WIND...<50MPH
 
$$

ROLFSON
1 follow-up statement
976 
WWUS53 KMQT 222252
SVSMQT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
652 PM EDT MON AUG 22 2016

MIC053-131-222300-
/O.CAN.KMQT.SV.W.0050.000000T0000Z-160822T2315Z/
GOGEBIC MI-ONTONAGON MI-
652 PM EDT MON AUG 22 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GOGEBIC AND
SOUTHWESTERN ONTONAGON COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER...SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM AS IT APPROACHES EWEN.

LAT...LON 4639 8981 4658 8979 4662 8921 4636 8921
TIME...MOT...LOC 2246Z 270DEG 30KT 4648 8943 

$$

ROLFSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 3:37 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Aug 22, 3:37 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
437 PM EDT MON AUG 22 2016

.SHORT TERM...(This evening through Tuesday)
Issued at 338 PM EDT MON AUG 22 2016

Mid-level clouds and a couple of showers across the Keweenaw late
this morning associated with a narrow region of mid-level WAA has
shifted to the NE this afternoon. Subsequent capping advecting in
at around 6kft has suppressed any widespread cumulus formation.

A second pocket of WAA within a layer of higher moisture between 800
and 700hPa has been evident by patch of alto-cumulus drifting NE
across western WI this afternoon. As this area spreads across the
west half of the CWA this evening, convergence on the nose of a
developing LLJ around 800hPa should initiate at least some
convection. Given the shallow layer of moisture, confidence is low
on the coverage of any precip. So, have maintained slight chance
PoPs across the central mid evening into the early overnight hours,
and chance PoPs across most of the east half late evening through
most of the overnight. MuCAPE for parcels forced from the
aforementioned layer will be around 750j/kg, so elevated thunder
will be possible with any precip formation.

For Tuesday, capping will result in mostly sunny skies across the
area. 900hPa temps around 20C and winds up to 30 knots will support
sfc temps well into the 80s and gusty SW winds to 25mph,
respectively. Would not be surprised to see a few downslope
locations along Lake Superior approach 90 late in the afternoon.
Lastly, with the recent rain of at least an inch across all of
Upper Michigan, fire wx concerns are minimal.

.LONG TERM...(Tuesday night through Monday)
Issued at 434 PM EDT MON AUG 22 2016

Upper trough over the northern plains slowly crosses the Upper Great
Lakes late this week. At the sfc, low pressure crossing the Northern
Plains on Tue aftn will shift a warm front across the Upper Great
Lakes Tue night into Wed. Though the U.P. will be in the warm sector
on Wed, lowered temps to the low-mid 70s as consensus is increasing
that lead shortwave slides across WI and Upper Michigan spreading
area of clouds and showers from southwest to northeast. Dprog/dt of
models indicates trend toward keeping majority of rain over central
and eastern cwa on Wed so nudged forecast in that direction with
likely pops south central and east. Southwest winds ahead of the sfc
low could stay strong/gusty Tue night into Wed, especially from
northern Lk Michigan across the eastern cwa and over the eastern
portions of Lk Superior. Gusts to 30 mph are likely.

Some chance of tsra as the showers move across per SI/s that are
slightly negative as fairly compact low-level system crosses the
area. No severe storms are anticipated. Once the shortwave crosses
subsidence behind the wave should keep conditions mostly dry Wed
night. Secondary cold front bringing in H85 temps down to 6-7C moves
in for Thu. Just a small chance of showers as the next push of
cooler air arrives. Soundings indicate dry airmass so that should
limit extent of showers. A breezy day is expected on the Keweenaw and
near Lk Superior as winds shift to the west at 20-30 mph. Lighter
winds on Fri as pressure gradient weakens. Daytime temps Thu and
Fri within the trough aloft should be in the upper 60s to lower 70s.

Rest of forecast will be influenced by high building across late in
the week which could bring cooler nights inland Thu Night and Fri
night. As the high moves east, return flow kicks in for the weekend.
Sat should be mostly dry but rain chances return into Sun. Seems to
be better chance of thunder as ml and elevated mucapes climb toward
1000j/kg.
&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 142 PM EDT MON AUG 22 2016

VFR conditions are expected for all sites through the period. Main
concern will be LLWS developing at KIWD and KSAW as a strong low-
level jet forms this evening and persists through daybreak Tuesday.
There are some indications that SW winds up to 50kts will be possible
as low as 1kft AGL. Otherwise, some -SHRA and possibly thunder will
be possible for KSAW tonight.
&&

.MARINE...(For the 4 PM Lake Superior forecast issuance)
Issued at 338 PM EDT MON AUG 22 2016

South to southwest winds of 15 to 25 knots are expected through much
of Wednesday as a low pressure trough over the Plains tracks toward
the Upper Great Lakes while high pressure exits to the east.
However, a brief period of winds to 30 knots will be possible
overnight tonight. The trough will cross Lake Superior Wednesday
afternoon and evening, then usher in west winds of 15 to 25 knots
Wednesday night and Thursday. High pressure will then bring SW to NW
winds less than 20 knots through Saturday.

&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
None.
Lake Superior...
None.
Lake Michigan...
None.
&&

SHORT TERM...Kluber
LONG TERM...JLA
AVIATION...Kluber
MARINE...Kluber
Hazardous weather outlook, Aug 22, 4:03 PM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
503 PM EDT MON AUG 22 2016

MIZ001>007-009>014-084-085-231100-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
503 PM EDT MON AUG 22 2016 /403 PM CDT MON AUG 22 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE OVER CENTRAL UPPER MICHIGAN ON WEDNESDAY
THEN AGAIN LATE SATURDAY NIGHT INTO SUNDAY OVER WESTERN AND CENTRAL
UPPER MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME.

LSZ162-240>251-263>267-231100-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
503 PM EDT MON AUG 22 2016 /403 PM CDT MON AUG 22 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT...MAINLY THIS
EVENING OVER CENTRAL AND EASTERN LAKE SUPERIOR...THEN AFTER MIDNIGHT
ACROSS WESTERN LAKE SUPERIOR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE OVER EASTERN LAKE SUPERIOR ON WEDNESDAY
THEN OVER ALL OF LAKE SUPERIOR SUNDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME.

LMZ221-248-250-231100-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
503 PM EDT MON AUG 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT...THEN AGAIN
LATE SATURDAY NIGHT INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME.

JLA

In the hours before

Local storm report, Aug 22, 5:05 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
605 PM EDT MON AUG 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             1 W IRONWOOD            46.45N 90.16W
08/22/2016  M0.25 INCH       GOGEBIC            MI   PUBLIC

            PEA TO DIME SIZE HAIL OBSERVED IN IRONWOOD.
            HAIL LASTED FOR A COUPLE MINUTES.

&&

JSS
Special weather statement, Aug 22, 5:07 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
607 PM EDT MON AUG 22 2016

MIZ002-009-222245-
ONTONAGON MI-GOGEBIC MI-
607 PM EDT MON AUG 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GOGEBIC AND SOUTHWESTERN
ONTONAGON COUNTIES UNTIL 645 PM EDT/545 PM CDT/...

AT 604 PM EDT/504 PM CDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS NEAR WAKEFIELD...OR 14 MILES EAST OF IRONWOOD...MOVING
EAST AT 35 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

OTHER THUNDERSTORMS ARE RAPIDLY DEVELOPING IN THE AREA. THESE STORMS
MAY PRODUCE SMALL HAIL AS WELL.

LOCATIONS IMPACTED INCLUDE...
WAKEFIELD...MARENISCO...WATERSMEET...PAULDING...THOMASTON...
POMEROY LAKE...BOND FALLS...THOUSAND ISLAND LAKE...CHANEY LAKE...
LAKE GOGEBIC STATE PARK AND PRESQUE ISLE RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4654 9000 4653 8913 4615 8912 4631 8997
      4631 8999
TIME...MOT...LOC 2204Z 273DEG 29KT 4640 8986

ROLFSON
Local storm report, Aug 22, 5:08 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
608 PM EDT MON AUG 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             1 WSW IRONWOOD          46.45N 90.16W
08/22/2016  U0.25 INCH       GOGEBIC            MI   TRAINED SPOTTER

            TRAINED SPOTTER OBSERVED PEA SIZED HAIL FOR
            A COUPLE OF MINUTES IN IRONWOOD.

&&

JSS
Local storm report, Aug 22, 5:09 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
609 PM EDT MON AUG 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             1 E BESSEMER            46.48N 90.03W
08/22/2016  M0.25 INCH       GOGEBIC            MI   TRAINED SPOTTER

            PEA TO DIME SIZED HAIL WAS OBSERVED IN
            BESSEMER FOR A COUPLE OF MINUTES.

&&

JSS
Local storm report, Aug 22, 5:13 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
613 PM EDT MON AUG 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             1 E IRONWOOD            46.46N 90.13W
08/22/2016  M0.25 INCH       GOGEBIC            MI   AMATEUR RADIO

            HAM RADIO OPERATOR OBSERVED PEA TO DIME
            SIZED HAIL FOR LESS THAN A MINUTE.

&&

JSS
Special weather statement, Aug 22, 5:20 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
620 PM EDT MON AUG 22 2016

MIZ002-003-084-222300-
SOUTHERN HOUGHTON MI-ONTONAGON MI-HOUGHTON MI-
620 PM EDT MON AUG 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ONTONAGON AND
SOUTHWESTERN HOUGHTON COUNTIES UNTIL 700 PM EDT...

AT 618 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF BRUCE CROSSING...OR 18 MILES SOUTH OF ONTONAGON...
MOVING EAST AT 35 MPH.

DIME TO NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

OTHER RAPIDLY DEVELOPING THUNDERSTORMS IN THE AREA MAY ALSO PRODUCE
DIME TO NICKEL SIZE HAIL.

LOCATIONS IMPACTED INCLUDE...
ONTONAGON...ROCKLAND...KENTON...BRUCE CROSSING...MASS CITY...
SIDNAW...NISULA...GREENLAND...EWEN...BOB LAKE...WINONA...ECHO LAKE...
TROUT CREEK...VICTORIA DAM AND ALSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4691 8933 4689 8862 4685 8862 4685 8868
      4642 8868 4642 8899 4641 8899 4642 8936
      4651 8937
TIME...MOT...LOC 2218Z 270DEG 31KT 4660 8929

ROLFSON

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 5:07 PM CDTSpecial Weather StatementMQTGogebic38 min
Aug 22, 5:20 PM CDTSpecial Weather StatementMQTOntonagon40 min
Aug 22, 5:39 PM CDTSpecial Weather StatementMQTIron51 min
Aug 22, 6:17 PM CDTSpecial Weather StatementMQTBaraga43 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.